# SDR GAIA01053ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, MECHANICAL/TOOLING MARKS ON FUSELAGE SKIN BS 440-460 ABOVE STRINGER 7L.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 440-460 ABOVE STRINGER 7L IAW B727 SRM 53-30-3 FIG 1.  MATERIAL DOUBLER 2024-T3 .050 PO NR 991378.  DIM''S 20.500 BY 7.5 INCH CLASS B REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
